# SDR CA071128010

- Difficulty date: November 16, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 4,371 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bulkhead
- Part number: 051218712
- Part serial: 17261956
- Condition: Cracked
- Location: Door Frame
- Part time: 4,714 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT THE SEB 97-1 AFT DOORPOST INSPECTION, CRACKS WERE NOTED AT THE SUBJECT AREAS ON BOTH DOORPOSTS (IPC "CHANNEL-BULKHEAD"). SUBMITTER SUSPECTS THAT TAXIING OVER ROUGH SURFACES, OR POSSIBLY HARD OR CRABBED LANDINGS, CONTRIBUTES TO THE FLEXING OF THE BULKHEAD THAT RESULTS IN THE CRACKING.  CRACKS ARE FOUND BY LOOKING WITH LIGHT AND MIRROR FORWARD NEAR THE AILERON CABLE PULLEY AT THE BOTTOM OF THE AFT DOORPOSTS. THE CRACK RADIATES FROM THE RELIEF CUTOUT WHERE THE INSIDE FLANGE OF THE BULKHEAD CHANGES FROM VERTICAL TO HORIZONTAL.  (TC NR 20071128010)
